Second order theta divisors on Pryms
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 1, pp. 1-23.
@article{BSMF_1999__127_1_1_0,
     author = {Izadi, E.},
     title = {Second order theta divisors on {Pryms}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--23},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {1},
     year = {1999},
     doi = {10.24033/bsmf.2339},
     mrnumber = {2000e:14040},
     zbl = {0955.14019},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2339/}
}
TY  - JOUR
AU  - Izadi, E.
TI  - Second order theta divisors on Pryms
JO  - Bulletin de la Société Mathématique de France
PY  - 1999
SP  - 1
EP  - 23
VL  - 127
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2339/
DO  - 10.24033/bsmf.2339
LA  - en
ID  - BSMF_1999__127_1_1_0
ER  - 
%0 Journal Article
%A Izadi, E.
%T Second order theta divisors on Pryms
%J Bulletin de la Société Mathématique de France
%D 1999
%P 1-23
%V 127
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2339/
%R 10.24033/bsmf.2339
%G en
%F BSMF_1999__127_1_1_0
Izadi, E. Second order theta divisors on Pryms. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 1, pp. 1-23. doi : 10.24033/bsmf.2339. http://www.numdam.org/articles/10.24033/bsmf.2339/

[ACGH] Arbarello (E.), Cornalba (M.), Griffiths (P.A.), Harris (J.). - Geometry of algebraic curves, vol. 1. - Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1985. | MR | Zbl

[BD] Beauville (A.), Debarre (O.). - Sur les fonctions thêta du second ordre - Arithmetic of Complex Manifolds. - Lecture Notes in Math., vol. 1399, Springer-Verlag, Berlin-New York, 1989, p. 27-39. | MR | Zbl

[BDDG] Beauville (A.), Debarre (O.), Donagi (R.), Van Der Geer (G.). - Sur les fonctions thêta d'ordre deux et les singularités du diviseur thêta, C.R. Acad. Sc. Paris, t. 307, 1988, p. 481-484. | MR | Zbl

[De] Debarre (O.). - Sur le problème de Torelli pour les variétés de Prym, Amer. J. Math., t. 111, 1989, p. 111-134. | MR | Zbl

[Do1] Donagi (R.). - Theory of Moduli. - Lecture Notes in Math., vol. 1337, Springer-Verlag, 1988, p. 84-137. | MR | Zbl

[Do2] Donagi (R.). - The fibers of the Prym map - Curves, Jacobians and Abelian Varieties (Amherst, MA 1990). - Contemp. Math., vol. 136, Amer. Math. Soc., 1992, p. 55-125. | MR | Zbl

[DS] Donagi (R.), Smith (R.). - The structure of the Prym map, Acta Math., t. 146, 1981, p. 25-102. | MR | Zbl

[F] Fay (J.D.). - On the even-order vanishing of Jacobian theta functions, Duke Math. J., t. 51, 1984, n° 1, p. 109-132. | MR | Zbl

[FS] Friedman (R.), Smith (R.). - The generic Torelli theorem for the Prym map, Invent. Math., t. 67, 1982, n° 3, p. 473-490. | MR | Zbl

[GG] Van Geemen (B.), Van Der Geer (G.). - Kummer varieties and the moduli spaces of abelian varieties, Amer. J. Math., t. 108, 1986, p. 615-642. | MR | Zbl

[G] Green (M.L.). - Quadrics of rank four in the ideal of a canonical curve, Invent. Math., t. 75, 1984, n° 1, p. 85-104. | MR | Zbl

[GH] Griffiths (P.A.), Harris (J.). - Principles of algebraic geometry. - Wiley, New York, 1978. | MR | Zbl

[Ig] Igusa (J.I.). - Theta functions. - Springer Verlag, Berlin, New York, Heidelberg, 1972. | MR | Zbl

[Iz1] Izadi (E.). - Fonctions thêta du second ordre sur la jacobienne d'une courbe lisse, Math. Ann., t. 289, 1991, n° 2, p. 189-202. | MR | Zbl

[Iz2] Izadi (E.). - The geometric structure of A4, the structure of the Prym map, double solids and г00-divisors, J. reine angew. Math., t. 462, 1995, p. 93-158. | MR | Zbl

[LS] Lange (H.), Sernesi (E.). - Quadrics containing a Prym-canonical curve, J. Alg. Geom., t. 5, 1996, n° 2, p. 387-399. | MR | Zbl

[L] Lazarsfeld (R.). - Intersection des quadriques contenant une courbe lisse (rédigé par O. Debarre). - Preprint EUROPROJ.

[M1] Mumford (D.). - Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup., t. 4, 1971, n° 4, p. 181-192. | Numdam | MR | Zbl

[M2] Mumford (D.). - Prym varieties, I. - Contributions to Analysis (L.V. Ahlfors, I. Kra, B. Maskit, L. Niremberg, eds.), Academic Press, 1974, p. 325-350. | MR | Zbl

[SV] Smith (R.), Varley (R.). - Deformations of theta divisors and the rank 4 quadrics problem, Compositio Math., t. 76, 1990, n° 3, p. 367-398. | Numdam | MR | Zbl

[W1] Welters (G.E.). - The surface C - C on jacobi varieties and second order theta functions, Acta Mathematica, t. 157, 1986, p. 1-22. | MR | Zbl

[W2] Welters (G.E.). - Recovering the curve data from a general prym variety, Amer. J. Math., t. 109, 1987, n° 1, p. 165-182. | MR | Zbl

Cited by Sources: